# SDR EISA20010104

- Difficulty date: July 6, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 76,927 hours, 57,783 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH NOSE GEAR DOWN AND LOCKED LIGHT INOP.  WOULD NOT PRESS TO TEST.  RELAMPED BULB.
